# SDR ASOA2014103011575

- Difficulty date: October 2, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE UNIT EMERGENCY EXIT FLOOR LIGHT HAS TWO QUICK DISCONNECT CONNECTORS MISSING.  INSTALLED NEW QUICK DISCONNECTORS ON FWD WARDROBE UNIT ON EMERGENCY EXIT FLOOR LIGHT IAW ESPM 20-16-00.  COMPLIED WITH OPS TEST OF EMERGENCY LIGHT ON FWD WARDROBE IAW AMM 33-51-00-710-801, OPS TEST GOOD.
